# SDR UALA2010101803854

- Difficulty date: October 18, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 37,231 hours, 8,172 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32907449
- Part serial: 131
- Condition: Inoperative
- Location: Fan Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED FAMV RT STATUS MESSAGE RT ENGINE FAMV INOPERATIVE, LOCKED OPEN.  REPLACED FAN AIR VALVE, RAN ENGINE AND OPS CHECKS GOOD.
